# SDR CA071205010

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 47,484 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermostat
- Part number: 342B030000AMDTA
- Condition: Failed
- Location: Temp Control
- Part time: 5,970 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE IN CRUISE AT FL 390, THE CREW HAD A BLEED AIR SUPPLY NR 2 FAILURE, AND DURING A DESCENT WHILE REFERING TO THE QRH, ALSO HAD NR 1 BLEED FAIL. CREW LOST BOTH PACKS, AND INITIATED EMERGENCY DESCENT TO 10,000 FT. FLT DIVERTED TO NEARBY AIRPORT.  TEMP CONTROL THERMOSTAT (TCT) AND FAN AIR VALVE WERE CHANGED. IT IS TO BE NOTED THAT THE TCT IS POST MOD TO ENABLE IT TO OPERATE UNDER SINGLE BLEED CONDITIONS. (TC NR 20071205010)
